# SDR FDEA201303210641

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX144N51521
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S17L, BS 900 - 1040, CREASE BEAMCORRODED. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, FIG 101, SHEET 2, DETAIL III, WITH MATERIAL LOSS OF 0.030" OF ORIGINAL 0.071".  ONLY 10 PERCENT ALLOWED.  R & R CREASE BEAM IAW SRM 51-40-02 AND DWG 144N5152.  MAJOR REPAIR.
